Colocalizing subcategories and cosupport

Benson D, Iyengar SB, Krause H (2012)
Journal für die reine und angewandte Mathematik 673(673): 161-207.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Iyengar, Srikanth B.; Krause, HenningUniBi
Abstract / Bemerkung
The Hom closed colocalizing subcategories of the stable module category of afinite group are classified. Along the way, the colocalizing subcategories ofthe homotopy category of injectives over an exterior algebra, and the derivedcategory of a formal commutative differential graded algebra, are classified.To this end, and with an eye towards future applications, a notion of localhomology and cosupport for triangulated categories is developed, building onearlier work of the authors on local cohomology and support.
Erscheinungsjahr
2012
Zeitschriftentitel
Journal für die reine und angewandte Mathematik
Band
673
Ausgabe
673
Seite(n)
161-207
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/2298408

Zitieren

Benson D, Iyengar SB, Krause H. Colocalizing subcategories and cosupport. Journal für die reine und angewandte Mathematik. 2012;673(673):161-207.
Benson, D., Iyengar, S. B., & Krause, H. (2012). Colocalizing subcategories and cosupport. Journal für die reine und angewandte Mathematik, 673(673), 161-207. https://doi.org/10.1515/CRELLE.2011.180
Benson, D., Iyengar, S. B., and Krause, H. (2012). Colocalizing subcategories and cosupport. Journal für die reine und angewandte Mathematik 673, 161-207.
Benson, D., Iyengar, S.B., & Krause, H., 2012. Colocalizing subcategories and cosupport. Journal für die reine und angewandte Mathematik, 673(673), p 161-207.
D. Benson, S.B. Iyengar, and H. Krause, “Colocalizing subcategories and cosupport”, Journal für die reine und angewandte Mathematik, vol. 673, 2012, pp. 161-207.
Benson, D., Iyengar, S.B., Krause, H.: Colocalizing subcategories and cosupport. Journal für die reine und angewandte Mathematik. 673, 161-207 (2012).
Benson, Dave, Iyengar, Srikanth B., and Krause, Henning. “Colocalizing subcategories and cosupport”. Journal für die reine und angewandte Mathematik 673.673 (2012): 161-207.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1008.3701

Suchen in

Google Scholar